MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Loss of consciousness (2418)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause mlc-20 user's test strip had poor storage.Test strip udi#: (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure that the replacement products resolved the initial concern - able to establish contact with customer who indicated that is comfortable with results from the replacement products.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 336 mg/dl fasting.The customer's expected fasting blood glucose test result range is 90 - 125 mg/dl.At the time of the call the customer felt well and did not report any symptoms.Customer stated that she had been hospitalized for three days about three weeks ago (customer does not remember the exact dates).Customer stated she had obtained a result of 275 mg/dl non-fasting.Customer had eaten and taken her insulin like usual at 6 pm.Customer had taken 35 units of insulin according to her sliding scale.Customer stated she had gone to bed at 10 pm, customer's husband woke up at 3 am and when he tried to talk to her she was unconscious.The husband and daughter called 911.The paramedics arrived and the customer's blood sugar test result with their meter was 40 mg/dl.Customer was treated by the paramedics and stated she was given an injection to raise her blood glucose.Customer stated she was taken to the hospital.Customer stated she was conscious when she arrived at the hospital and her blood glucose test result with the hospital's meter was 200 mg/dl.The diagnosis was hyperglycemia and customer was given 5 units of insulin.Customer was admitted and remained in the hospital for three days and received insulin daily.No new medications were provided upon discharge.Customer continued to use the meter.During the call on (b)(6) 2019, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 02/22/2020 and open vial date is 02/24/2019.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8622012
Report Number1000113657-2019-00533
Device Sequence Number2182647
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/22/2020
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;